Sites Inria

English version

Equipe de recherche MINGUS

Publications de l'équipe MINGUS

2019

Article dans une revue

titre
Long-time behavior of second order linearized Vlasov-Poisson equations near a homogeneous equilibrium
auteur
Joackim Bernier, Michel Mehrenberger
article
Kinetic and Related Models , AIMS, In press, pp.1-40
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02070138/file/VPL2.pdf BibTex
titre
Uniformly accurate time-splitting methods for the semiclassical linear Schrödinger equation
auteur
Philippe Chartier, Loïc Le Treust, Florian Méhats
article
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2019, 53 (2), pp.443-473. ⟨10.1051/m2an/2018060 ⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01257753/file/NumericalAnalysis_revised.pdf BibTex
titre
Polygones fondamentaux d'une courbe modulaire
auteur
Karim Belabas, Dominique Bernardi, Bernadette Perrin-Riou
article
Publications Mathématiques de Besançon : Algèbre et Théorie des Nombres, Publications mathématiques de Besançon, A paraître, pp.1-37
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01828430/file/fareydissection.pdf BibTex
titre
A new class of uniformly accurate numerical schemes for highly oscillatory evolution equations
auteur
Philippe Chartier, Mohammed Lemou, Florian Méhats, Gilles Vilmart
article
Foundations of Computational Mathematics, Springer Verlag, In press, pp.1-29. ⟨10.1007/s10208-019-09413-3⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01666472/file/paperUA_final.pdf BibTex
titre
Stable Ground States for the HMF Poisson Model
auteur
Marine Fontaine, Mohammed Lemou, Florian Méhats
article
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2019, 36 (1), pp.217-255. ⟨10.1016/j.anihpc.2018.05.002⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01582008/file/HMF-Poisson-HAL.pdf BibTex
titre
Uniformly accurate methods for Vlasov equations with non-homogeneous strong magnetic field
auteur
Philippe Chartier, Nicolas Crouseilles, Mohammed Lemou, Florian Méhats, Xiaofei Zhao
article
Mathematics of Computation, American Mathematical Society, 2019, 88 (320), pp.2697-2736. ⟨10.1090/mcom/3436⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01703477/file/vpb.pdf BibTex
titre
Bounds on the growth of high discrete Sobolev norms for the cubic discrete nonlinear Schrödinger equations on $h\mathbb{Z}$
auteur
Joackim Bernier
article
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2019, 39 (6), pp.3179-3195. ⟨10.3934/dcds.2019131⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01785953/file/sobolev.pdf BibTex
titre
Analysis of an asymptotic preserving scheme for stochastic linear kinetic equations in the diffusion limit
auteur
Nathalie Ayi, Erwan Faou
article
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2019, 7 (2), pp.760-785. ⟨10.1137/18M1175641⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01734515/file/StochAPscheme.pdf BibTex
titre
Existence and stability of traveling waves for discrete nonlinear Schroedinger equations over long times
auteur
Joackim Bernier, Erwan Faou
article
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2019, 51 (3), pp.1607-1656. ⟨10.1137/18M1186484⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01788398/file/traveling_waves_dnls.pdf BibTex
titre
Asymptotically complexity diminishing schemes (ACDS) for kinetic equations in the diffusive scaling
auteur
Anaïs Crestetto, Nicolas Crouseilles, Giacomo Dimarco, Mohammed Lemou
article
Journal of Computational Physics, Elsevier, 2019, 394, pp.243-262. ⟨10.1016/j.jcp.2019.05.032⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01849671/file/time_diminishing_diffusion_CCDL_HAL.pdf BibTex
titre
Optimality and resonances in a class of compact finite difference schemes of high order
auteur
Joackim Bernier
article
Calcolo, Springer Verlag, In press, 56 (2), pp.article 12. ⟨10.1007/s10092-019-0309-4⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01612326/file/CFD.pdf BibTex
titre
Large deviations for the two-dimensional stochastic Navier-Stokes equation with vanishing noise correlation
auteur
Sandra Cerrai, Arnaud Debussche
article
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2019, 55 (1), pp.211-236. ⟨10.1214/17-AIHP881⟩
Accès au bibtex
https://arxiv.org/pdf/1603.02527 BibTex
titre
Highly-oscillatory problems with time-dependent vanishing frequency
auteur
Philippe Chartier, Mohammed Lemou, Florian Méhats, Gilles Vilmart
article
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2019, 57 (2), pp.925-944. ⟨10.1137/18M1203456⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01845614/file/Newgambis.pdf BibTex

Communication dans un congrès

titre
Modélisation de réseaux de régulation de gènes par processus déterministes par morceaux
auteur
Aurélie Muller-Gueudin, Arnaud Debussche, Alina Crudu
article
Journée de la Fédération Charles Hermite, Jun 2019, Vandoeuvre-les-Nancy, France
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02360992/file/Expose_FCH_21Juin2019.pdf BibTex

Pré-publication, Document de travail

titre
Estimate for P t D for the stochastic Burgers equation
auteur
Giuseppe da Prato, Arnaud Debussche
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02347398/file/DaPrato-Debussche-1.pdf BibTex
titre
Exponential methods for solving hyperbolic problems with application to kinetic equations
auteur
Nicolas Crouseilles, Lukas Einkemmer, Josselin Massot
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02321916/file/expo_CEM.pdf BibTex
titre
Long time behavior of the solutions of NLW on the d-dimensional torus
auteur
Joackim Bernier, Erwan Faou, Benoit Grebert
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02151338/file/BreakingTheWaves.pdf BibTex
titre
Polar decomposition of semigroups generated by non-selfadjoint quadratic differential operators and regularizing effects
auteur
Paul Alphonse, Joackim Bernier
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02280971/file/Splitting.pdf BibTex
titre
Splitting methods for rotations: application to vlasov equations
auteur
Joackim Bernier, Fernando Casas, Nicolas Crouseilles
article
2019
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-02178952/file/hal_BCC.pdf BibTex
titre
Nonlinear instability of inhomogeneous steady states solutions to the HMF Model
auteur
Mohammed Lemou, Ana Maria Luz, Florian Méhats
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02048776/file/nonlinear_instability_versionfinale.pdf BibTex

2018

Article dans une revue

titre
Numerical methods for the two-dimensional Vlasov–Poisson equation in the finite Larmor radius approximation regime
auteur
Philippe Chartier, Nicolas Crouseilles, Xiaofei Zhao
article
Journal of Computational Physics, Elsevier, 2018, 375, pp.619-640. ⟨10.1016/j.jcp.2018.09.007⟩
Accès au bibtex
BibTex
titre
Unconditional $L^{\infty }$-convergence of two compact conservative finite difference schemes for the nonlinear Schrödinger equation in multi-dimensions
auteur
Tingchun Wang, Xiaofei Zhao
article
Calcolo, Springer Verlag, 2018, 55 (3)
Accès au bibtex
BibTex
titre
Large deviations for the dynamic $\Phi^{2n}_d$ model
auteur
Sandra Cerrai, Arnaud Debussche
article
Applied Mathematics and Optimization, Springer Verlag (Germany), 2018, pp.1-22. ⟨10.1007/s00245-017-9459-4⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01518465/file/LDP-SRD-bis.pdf BibTex
titre
Symmetric high order Gautschi-type exponential wave integrators pseudospectral method for the nonlinear Klein-Gordon equation in the nonrelativistic limit regime
auteur
Yan Wang, Xiaofei Zhao
article
International Journal of Numerical Analysis and Modeling, Institute for Scientific Computing and Information, 2018, 15 (3), pp.405-427
Accès au bibtex
https://arxiv.org/pdf/1611.01550 BibTex
titre
Unconditional and optimal $H^2$-error estimates of two linear and conservative finite difference schemes for the Klein-Gordon-Schrödinger equation in high dimensions
auteur
Tingchun Wang, Xiaofei Zhao, Jiaping Jiang
article
Advances in Computational Mathematics, Springer Verlag, 2018, 44 (2), pp.477-503. ⟨10.1007/s10444-017-9557-5⟩
Accès au bibtex
BibTex
titre
Convergence of a normalized gradient algorithm for computing ground states
auteur
Erwan Faou, Tiphaine Jézéquel
article
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2018, 38 (1), pp.360-376. ⟨10.1093/imanum/drx009⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01284679/file/Gradient5.pdf BibTex
titre
A formal series approach to the center manifold theorem
auteur
François Castella, Philippe Chartier, Julie Sauzeau
article
Foundations of Computational Mathematics, Springer Verlag, 2018, 18 (6), pp.1397-1434. ⟨10.1007/s10208-017-9371-y⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01279715/file/V12.pdf BibTex
titre
A particle micro-macro decomposition based numerical scheme for collisional kinetic equations in the diffusion scaling
auteur
Anaïs Crestetto, Nicolas Crouseilles, Mohammed Lemou
article
Communications in Mathematical Sciences, International Press, 2018, 16 (4), pp.887-911. ⟨10.4310/CMS.2018.v16.n4.a1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01439288/file/CCL_diff_HAL.pdf BibTex
titre
On numerical Landau damping for splitting methods applied to the Vlasov-HMF model
auteur
Erwan Faou, Romain Horsin, Frédéric Rousset
article
Foundations of Computational Mathematics, Springer Verlag, 2018, 18 (1), pp.97-134. ⟨10.1007/s10208-016-9333-9⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01219115/file/SplittingHmF6.pdf BibTex
titre
Modulation equations approach for solving vortex and radiation in nonlinear Schrodinger equation
auteur
Avy Soffer, Xiaofei Zhao
article
IMA Journal of Applied Mathematics, Oxford University Press (OUP), 2018, 83 (3), pp.496-513. ⟨10.1093/imamat/hxy016⟩
Accès au bibtex
https://arxiv.org/pdf/1605.00888 BibTex
titre
Uniformly accurate exponential-type integrators for Klein-Gordon equations with asymptotic convergence to classical splitting schemes in the nonlinear Schrödinger limit
auteur
Simon Baumstark, Erwan Faou, Katharina Schratz
article
Mathematics of Computation, American Mathematical Society, 2018, 87 (311), pp.1227-1254. ⟨10.1090/mcom/3263⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01331949/file/kgruniform_Revision.pdf BibTex
titre
The Schrödinger equation with spatial white noise potential
auteur
Arnaud Debussche, Hendrik Weber
article
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2018, 23, pp.1-16
Accès au bibtex
BibTex
titre
Kolmogorov Equations and Weak Order Analysis for SPDES with Nonlinear Diffusion Coefficient
auteur
Charles-Edouard Bréhier, Arnaud Debussche
article
Journal de Mathématiques Pures et Appliquées, Elsevier, 2018, 116, pp.193-254. ⟨10.1016/j.matpur.2018.08.010⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01481966/file/BrehierDebussche_v2.pdf BibTex
titre
An exponential integrator for the drift-kinetic model
auteur
Nicolas Crouseilles, Lukas Einkemmer, Martina Prugger
article
Computer Physics Communications, Elsevier, 2018, 224, pp.144-153. ⟨10.1016/j.cpc.2017.11.003⟩
Accès au bibtex
https://arxiv.org/pdf/1705.09923 BibTex
titre
Multiscale Particle-in-Cell methods and comparisons for the long-time two-dimensional Vlasov-Poisson equation with strong magnetic field
auteur
Nicolas Crouseilles, Sever Hirstoaga, Xiaofei Zhao
article
Computer Physics Communications, Elsevier, 2018, 222, pp.136-151. ⟨10.1016/j.cpc.2017.09.027⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01496854/file/VPComparisonSever.pdf BibTex
titre
Large deviations for the two-dimensional stochastic Navier-Stokes equation with vanishing noise correlation
auteur
Sandra Cerrai, Arnaud Debussche
article
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2018, pp.1-29
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01942681/file/NS2D_LDP_01-03-18.pdf BibTex
titre
Verification of 2D × 2D and two-species Vlasov-Poisson solvers
auteur
Yann Barsamian, Joackim Bernier, Sever Hirstoaga, Michel Mehrenberger
article
ESAIM: Proceedings and Surveys, EDP Sciences, 2018, 63, pp.78-108. ⟨10.1051/proc/201863078 ⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01668744/file/picsl_HAL2.pdf BibTex

Pré-publication, Document de travail

titre
Rational normal forms and stability of small solutions to nonlinear Schrödinger equations
auteur
Joackim Bernier, Erwan Faou, Benoit Grebert
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01965082/file/killbill3.pdf BibTex
titre
Trefftz Discontinuous Galerkin basis functions for a class of Friedrichs systems coming from linear transport
auteur
Christophe Buet, Bruno Despres, Guillaume Morel
article
2018
Accès au texte intégral et bibtex
https://hal.sorbonne-universite.fr/hal-01964528/file/TDG_7.pdf BibTex
titre
On the rotating nonlinear Klein-Gordon equation: non-relativistic limit and numerical methods
auteur
Norbert Mauser, Yong Zhang, Xiaofei Zhao
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01956352/file/RKG-njm-dec2018.pdf BibTex
titre
Smoothing Properties of Fractional Ornstein-Uhlenbeck Semigroups and Null-Controllability
auteur
Paul Alphonse, Joackim Bernier
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01888835/file/Fractional.pdf BibTex
titre
A micro-macro method for a kinetic graphene model in one-space dimension
auteur
Nicolas Crouseilles, Shi Jin, Mohammed Lemou, Florian Méhats
article
2018
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01883237/file/graphene_vfinal.pdf BibTex
titre
Linearized wave turbulence convergence results for three-wave systems
auteur
Erwan Faou
article
2018
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01801810/file/WTRPF7.pdf BibTex

2017

Article dans une revue

titre
Uniformly accurate Particle-In-Cell method for the long time two-dimensional Vlasov-Poisson equation with strong magnetic field
auteur
Nicolas Crouseilles, Mohammed Lemou, Florian Méhats, Xiaofei Zhao
article
Journal of Computational Physics, Elsevier, 2017, 346, pp.172-190. ⟨10.1016/j.jcp.2017.06.011⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01418976/file/VP4d.pdf BibTex

2016

Pré-publication, Document de travail

titre
Averaging of highly-oscillatory transport equations
auteur
Philippe Chartier, Nicolas Crouseilles, Mohammed Lemou
article
2016
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01396685/file/ccl_averaging_submit.pdf BibTex

2015

Pré-publication, Document de travail

titre
Analysis of a time-dependent problem of mixed migration and population dynamics
auteur
François Castella, Philippe Chartier, Julie Sauzeau
article
2015
Accès au bibtex
https://arxiv.org/pdf/1512.01880 BibTex

Suivez Inria